I have to say I am rather upset with the lack of help or input I have ever received on any of the community boards - especially this one. I'm sorry my issues are not life threatening - but something would have been nice! Now I HAVE to go to the dermatologist because of the discoloration on my cheeks. A little EXPERT input or advice would have been the nice. Now I remember why I had left the site - nothing has changed. Not that anyone here cares but if these patches turn out to be skin cancer - then I will really let it fly because NOBODY bothered to offer anything. I AM SORRY I TOOK UP PRECIOUS SPACE WITH MY INSIGNIFICANT QUESTIONS! IT WILL BE A COLD DAY IN HAIHTI WHEN I POST AGAIN.
Hi clueless47 - I'm so sorry you feel this way. I just clicked on your user name and I do not see the discussion you are referring to.
Please understand if you do post something and do not get a response it is not that anyone is ignoring you, our members may not have experienced your same symptoms and our experts that volunteer their time here and may not have seen or been able to answer your concerns.
Please do not rely on this or any other website as a substitute for medical care. Our members and experts are not able to diagnosis skin cancer or any other condition over the internet. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD.
Hoping you find answers soon, Elizabeth
- Elizabeth ~Love of beauty is taste. Creation of beauty is art.~ Ralph Waldo Emerson
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.